Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Covering Sato-Levine invariants

Author: Gui-Song Li
Journal: Trans. Amer. Math. Soc. 349 (1997), 5031-5042
MSC (1991): Primary 57M25, 57N70, 57M10
MathSciNet review: 1407496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two covering versions of the Sato-Levine invariant are constructed which provide obstructions to certain two-component oriented links in the 3-sphere being link concordant to boundary links. These covering invariants are rational functions one of which detects both nonamphicheirality and noninvertibility of oriented links.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 57M25, 57N70, 57M10

Retrieve articles in all journals with MSC (1991): 57M25, 57N70, 57M10

Additional Information

Gui-Song Li
Affiliation: Institute of Systems Science, Academia Sinica, Beijing 100080, China

Keywords: Links, link concordance, covering Sato-Levine invariants.
Received by editor(s): December 6, 1995
Received by editor(s) in revised form: June 13, 1996
Article copyright: © Copyright 1997 American Mathematical Society